# SDR AALA201509189005

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 3,662 hours, 1,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU AIR ON GND AT GATE PRODUCED METAL CLEANER SMELL THROUGHOUT AIR CABIN COCKPIT TO TAIL.  PERFORMED JC 26L00021001 & NO ODOR DETECTED.
